Advertisement

What increases my risk for Tylenol (acetaminophen) poisoning?

There are several factors that can increase the risk of Tylenol (acetaminophen) poisoning. Because many over-the-counter remedies contain acetaminophen, people who regularly take many non-prescription medications are at risk, since you may unknowingly be taking more than one product with acetaminophen at the same time. This can cause an accidental overdose. It has also been found that people who habitually use alcohol or have liver disease are more susceptible to the kind of liver damage that Tylenol poisoning causes.

Continue Learning about Acetaminophen

How does acetaminophen relieve menstrual symptoms?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Acetaminophen relieves pain from cramps by blocking the feeling of pain in the central nervous syste...
More Answers
Who is most at risk of an acetaminophen overdose?
UCLA HealthUCLA Health
Many people consume the maximum daily dose in acetaminophen tablets without taking into account the ...
More Answers
Is acetaminophen okay for use in children?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Yes, acetaminophen (Tylenol) has long been a standard remedy for fever and pain in children. It's ef...
More Answers
How does acetaminophen relieve pain?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Acetaminophen is an antipyretic and analgesic which means it works to reduce fever and lessen pain. ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.